# SDR ABXA9800752

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576958935
- Condition: Cracked
- Location: Ws 6.225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XOL 6.225, INTERNAL DOUBLER IS CRACKED ON EACH SIDE OF TRIPLER.  REPAIRED IAW DC8 SRM 51-1-21 AND DWG 5769589.
